# SDR DL72S951619

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 00678811
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1273 FRAME BEAM AND I/B UPPER CHORD OF THE RT TORQUE BOX AT THE AIRSTAIR ACTUATOR FITTING WERE FOUND CRACKED.  REPAIRED PER S/B 53-0129.  DAMAGE FOUND AT LETTER CHECK.
